Stochastic partial differential equations with Dirichlet white-noise boundary conditions
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 2, p. 125-154
@article{AIHPB_2002__38_2_125_0,
     author = {Al\`os, Elisa and Bonaccorsi, Stefano},
     title = {Stochastic partial differential equations with Dirichlet white-noise boundary conditions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {2},
     year = {2002},
     pages = {125-154},
     zbl = {0998.60065},
     mrnumber = {1899108},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_2_125_0}
}
Alòs, Elisa; Bonaccorsi, Stefano. Stochastic partial differential equations with Dirichlet white-noise boundary conditions. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 2, pp. 125-154. http://www.numdam.org/item/AIHPB_2002__38_2_125_0/

[1] E. Alòs, D. Nualart, An extension of Itô's formula for anticipating processes, J. Theoret. Probab. 11 (2) (1998) 493-514. | MR 1622583 | Zbl 0914.60018

[2] E. Alòs, D. Nualart, F. Viens, Stochastic heat equation with white-noise drift, Ann. Inst. H. Poincaré (Probab. Statist.) 36 (2) (2000) 181-218. | Numdam | MR 1751658 | Zbl 0970.60068

[3] S. Bonaccorsi, Stochastic variation of constants formula for infinite dimensional equations, Stoch. Anal. Appl. 17 (4) (1999) 509-528. | MR 1693507 | Zbl 0947.60067

[4] G. Da Prato, J. Zabczyk, Evolution equations with white-noise boundary conditions, Stochastics Rep. 42 (3-4) (1993) 167-182. | Zbl 0814.60055

[5] M.I. Freidlin, A. Wentzell, Reaction-diffusion equations with randomly-perturbed boundary conditions, Ann. Probab. 20 (1992) 963-986. | Zbl 0755.35055

[6] A. Garsia, E. Rodemish, H. Rumsey, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J. 20 (1970) 565-578. | MR 267632 | Zbl 0252.60020

[7] Y. Hu, D. Nualart, Continuity of some anticipating integral processes, Statist. Probab. Lett. 37 (1998) 203-211. | MR 1620482 | Zbl 0894.60044

[8] Y. Kifer, H. Kunita, Random positive semigroups and their random infinitesimal generators, in: Davies I.M., Truman A., Elworthy K.D. (Eds.), Stochastic Analysis and Applications, World Scientific, 1996, pp. 270-285. | MR 1453138 | Zbl 0935.60043

[9] H. Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge University Press, 1990. | MR 1070361 | Zbl 0743.60052

[10] H. Kunita, Generalized solutions of a stochastic partial differential equation, J. Theoret. Probab. 7 (1994) 279-308. | MR 1270604 | Zbl 0802.60056

[11] B. Maslowski, Stability of semilinear equations with boundary and pointwise noise, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1) (1995) 55-93. | Numdam | MR 1315350 | Zbl 0830.60056

[12] D. Nualart, The Malliavin Calculus and Related Topics, Springer-Verlag, New York, 1995. | MR 1344217 | Zbl 0837.60050

[13] D. Nualart, E. Pardoux, Stochastic calculus with anticipating integrands, Probab. Theory Related Fields 78 (1988) 535-581. | MR 950346 | Zbl 0629.60061

[14] D. Nualart, F. Viens, Evolution equation of a stochastic semigroup with white-noise drift, Ann. Probab. 28 (1) (2000) 36-73. | MR 1755997 | Zbl 1044.60052

[15] A.V. Skorohod, On a generalization of a stochastic integral, Theory Probab. Appl. 20 (1975) 219-233. | MR 391258 | Zbl 0333.60060

[16] R.B. Sowers, Multidimensional reaction-diffusion equations with white noise boundary perturbations, Ann. Probab. 22 (4) (1994) 2071-2121. | Zbl 0834.60067

[17] M. Zakai, Some moment inequalities for stochastic integrals and for solutions of stochastic differential equations, Israel J. Math. 5 (1967) 170-176. | MR 225397 | Zbl 0166.13803